# SDR A6WA201643847

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 32,756 hours, 31,117 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3914, 3930 STRONG FUEL ODOR COMING FROM THE PACKS.  NOTED FUEL LEAK AROUND APU FUEL MANIFOLD & FILTER AREA.  WIPED EXCESS FUEL IAW 299136 4 FOR MEL.  DID NOT SMELL USING ENG BLEED AIR.
